# SDR DALA2024071607195

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 18,094 hours, 1,696 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3514 -MISC/DE- DUE TO CAPTAIN'S WINDOW CRACKED. CORRECTIVE ACTION: REPLACED WINDOW AND WINDOW HEAT COMPUTER. (LP# 6149298)
